# SDR UPS97222102

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5754 · Leading Edge Devices
- Part: Lugs
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, NR 2 K-FLAP HAS CORROSION ON OUTBOARD LUG OUTBOARD SIDE AROUND BOLTS.  CORROSION FOUND TO BE OUT OF LIMITS IAW UPS EO B727-5750-5542.  REMOVED AND REPLACED NR 2 K-FLAP IAW MM 27-81-01.
